# SDR AALA201711019038

- Difficulty date: October 31, 2017
- Submitted: November 4, 2017
- Operation: Air carrier
- Aircraft: N766AN
- Make and model: Boeing 777223
- Aircraft serial: 32880
- Aircraft time: 58,864 hours, 7,156 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT LIGHT OVERHEAD AISLE ABOVE SEAT 40H IS INOPERATIVE.  REMOVED AND REPLACED POWER SUPPLY M33408 PER AMM 33-51-06.  OPERATIONAL CHECK GOOD.
